# SDR FDEA200908143017

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005131QF
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 131 QF IS DELAMINATED.  FABRICATED FLOOR PANEL 131 QF IAW DWG SRZ 25-005, REV "H".
